advertisement
Question
Posted by: supplement burning | 2008/01/15

supplement burning

I have been taking Patrick Holford's Get up & Go supplement 'shake' powder which I blend with a banana and soya milk.
However, I find that within a few minutes my facial skin flushes and burns (esp. cheeks and chin).
Is there any particular vitamin / mineral that could specifically cause this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFitnessDoc

Hi there

I'll be honest - I know a doctor at a local hospital (Cape Town), who has spent a great deal of time looking at various supplements - his area of speciality, incidentally, is allergies. And he is very dismissive and critical of the Holford formula. He is of the opinion that it neither works nor that it's ever been tested for safety. So quite honestly, I suspect that your reaction is some kind of allergy, not by a vitamin, but by who knows what else is in the supplement. I agree with the doctor - this kind of supplement, which is never tested, never evaluated, is impossible to gauge in terms of its advantages and disadvantages. If the problem persists, then I would get off the shake. Rather go for something like Nestle Nutren Active, which is a reputable product.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement